# SDR A6WA201140306

- Difficulty date: April 21, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 29,659 hours, 26,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE ON CLIMBOUT WITHIN 10 SECONDS OF GEAR UP SELECTION.  RT MLG SHOWED RED.  SELECTED GEAR DOWN.  C/W QRH.  3 GREEN LANDING WEIGHT 46600 NORMAL LANDING.  INSPECTED AND FOUND RT MLG UPLOCK TARGET ARM LOOSE, RESECURED RT MLG TARGET ARM IAW CMM 32-30-15 AND AMM 32-32-00 OPS AND LEAK CHECKS GOOD.  C/W AWAC SUPP 08-067 PSEU FAULT CODE S18 DOWN ARROW, FAR (RII YES-I-182).
